# SDR AALA20100922TUL12

- Difficulty date: September 15, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 29,431 hours, 12,363 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1088 BULKHEAD CORRODED ON TOP FLANGE OF AUXILIARY POWER UNIT INLET DUCT.  REMOVED CORRODED ANGLE AND INSTALLED UPPER ANGLE (FILLER) ON AUXILIARY POWER UNIT INLET AT STATION 1088 PER SRM 51-10-02 PARAGRAPH 8.
